Duality and integral representation for excessive measures.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 495-512
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
integral representation of excessive measures, extremal excessive measures, decomposed into a dissipative and a conservative measure, energy functional
@article{MZ_1992__210_1_174415,
author = {J. Steffens},
title = {Duality and integral representation for excessive measures.},
journal = {Mathematische Zeitschrift},
pages = {495--512},
year = {1992},
volume = {210},
number = {1},
zbl = {0770.60069},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174415/}
}
J. Steffens. Duality and integral representation for excessive measures.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 495-512. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174415/